# SDR GUUA06110601

- Difficulty date: June 11, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0218A
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT:9280 EYW/TPA AFTER TAKEOFF WHEN LANDING GEAR SELECTED UP THREE GREEN ANNUNCIATOR ILLUMINATED, MOTOR RUNS INTERMITTENT, BREAKER POPS.  CONTINUED TO TPA LANDED WITHOUT INCIDENT.  MAINTENANCE FERRY TO FLL.  REPLACED LEFT MAIN LANDING GEAR ACTUATOR.  TEST FLIGHT SATISFACTORY.
